# SDR YENA2021011200054

- Difficulty date: January 6, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,423 hours, 22,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7408
- Condition: No Test
- Location: Emergency Lights
- Part time: 59,129 hours, 21,433 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 11WL FAILED OPERATIONS TEST, REF AEM NR 2020-159/1-2020-383782.  PERFORMED TSM OF 11WL EPSU 33-51-00-810-801-A STEP 1-3A.  PERFORMED OPERATIONS TEST, IAW A320 AMM 33-51-00-710-001-A, TEST IS OK.  CLEANED CONNECTOR IAW A320 ESPM 20-55-50.
